MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X17 H4.5 US; PROSTHESIS, INTERVERTEBRAL DISC

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X17 H4.5 US; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number MB3574
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3004788213-2025-00003.
 
Event or Problem Description
It was reported that during a surgery, the surgeon encountered excessive play with the attachment between the implant and inserter for two implants, resulting in both being dislodged from peek, with the inferior portion of the implants remaining intact to peek.The surgery was completed with a third implant, and without harm or delays.This is report two of two for this event.
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the returned item matches information listed in the complaint file.Visual inspection revealed that the inferior plate (mb075k lot 5565001) and the polyethylene insert have disassembled from the peek cartridge.The superior plate (mb074k lot 5556176) was still assembled to the cartridge.The item could be fully disassembled and reassembled using si-mobc-0001 with no difficulty.Root cause: a definitive root cause could not be determined, but improper assembly on the implant holder could cause the implant to disassemble during insertion.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
MOBI-C IMPLANT "M" STANDARD 15X17 H4.5 US
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key21209529
Report Number3004788213-2025-00004
Device Sequence Number3851793
Product Code MJO
UDI-Device Identifier03662663059084
UDI-Public(01)03662663059084(17)280801(10)5601390
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMB3574
Device Lot Number5601390
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MOBI-C INSERTER PN MB9001R LN UNKNOWN.
Patient Age75 YR
Patient SexMale
Patient EthnicityNon Hispanic